# SDR MALA975324

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A .25 INCH CRACK IN LEFT INTERCOSTAL RELIEF RADIUS AT LOWER FS 287. COMPLETED REPAIR TO THE LEFT LOWER INTERCOSTAL IAW AERO TECH DESIGNS EA 01-96136.  (X)
